MAUDE Adverse Event Report: ST PAUL MEDFUSION 3500 PUMP; INFUSION PUMP

ST PAUL MEDFUSION 3500 PUMP; INFUSION PUMP
Model Number 3500
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that the pump failed the occlusion test due to "system failure: primary audible alarm background test." it is unknown if there was any patient involvement or any adverse effects.
 
Additional Manufacturer Narrative
Additional information was received indicating there was no patient involvement (updated h6 event problem patient code).
 
Additional Manufacturer Narrative
The device was returned to smiths/icu medical.There were no signs of external damage.The error history log cited a primary audible alarm bgnd test." the reported problem could not be duplicated.The speaker was replaced as a preventative measure.No causes or potential causes to the customer's reported problem were found during the dhr review.

Brand Name
MEDFUSION 3500 PUMP
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14190200
Report Number3012307300-2022-06896
Device Sequence Number19907896
Product Code FRN
UDI-Device Identifier10610586041259
UDI-Public10610586041259
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3500
Device Catalogue Number3500-0600-00
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/01/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer05/06/2022
06/24/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date06/01/2022
07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown